Amenability of groups and semigroups characterized by‎ ‎configuration

Document Type: Research Paper

Authors

1 Department of Mathematics‎, Meymeh Branch, Islamic Azad University, Meymeh, Iran.

2 Department of Mathematics‎, ‎University of Isfahan‎, ‎Isfahan‎, ‎Iran.

Abstract

In 2005, A. Abdollahi and A. Rejali, studied the relations between
paradoxical decomposition and configuration for semigroups. In the
present paper, we introduce one other concept of amenability type
on semigroups and groups which includes amenability of semigroups
and inner-amenability of groups. We have extend the previous known
results to semigroups and groups satisfying this concept.

Keywords

Main Subjects



Volume 42, Issue 1
January and February 2016
Pages 101-112
  • Receive Date: 08 February 2014
  • Revise Date: 12 November 2014
  • Accept Date: 13 November 2014